# SDR DALA13044886816

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 47,440 hours, 13,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 41 RT SIDE EMERGENCY LIGHT CONNECTOR FROM SIDEWALL TO SEAT BROKEN. REPLACED CONTACT SOCKETS IAW SWPM 20-60.  OPS CHECKED GOOD, OK FOR SERVICE.
